1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

We prove that, for $1< p \neq q < \infty$, there does not exist any coarse Lipschitz embedding between the two James spaces $J_p$ and $J_q$, and that, for $1 < p < q < \infty$ and $1 < r < \infty$ such that $r \notin \{p,q\}$, $J_r$ does not coarse Lipschitz embed into $J_p \oplus J_q$.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Netillard, F. - 

Id.: 71193249

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveBanach spaces - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 The Belgian Mathematic Society

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1370-1444

Fecha de contribución: 15-abr-2018

Contacto:

Localización:
* Bull. Belg. Math. Soc. Simon Stevin 25, no. 1 (2018), 71-84

Otros recursos que te pueden interesar

  1. On the local moduli of squareness [EN] We introdu e the notions of pointwise modulus of squareness and lo al modulus of squareness of ...
  2. A metric interpretation of reflexivity for Banach spaces We define two metrics $d_{1,\alpha}$ and $d_{\infty,\alpha}$ on each Schreier family $\mathcal{S}_{\...
  3. Global Asymptotic Stability for Semilinear Equations via Thompson’s Metric In ordered Banach spaces we prove the global asymptotic stability of the unique strictly positive eq...
  4. Constructing Banach Ideals Using Upper ℓp-estimates
  5. Hepheastus Account on Trojanski’s Polyhedral War We survey several open problems in the theory of isomorphically polyhedral Banach spaces related to ...

Otros recursos de la mismacolección

  1. Ricci solitons in almost $f$-cosymplectic manifolds In this article we study an almost $f$-cosymplectic manifold admitting a Ricci soliton. We first pro...
  2. Splitting Madsen-Tillmann spectra I. Twisted transfer maps We record various properties of twisted Becker-Gottlieb transfer maps and study their multiplicative...
  3. On Weierstrass' monsters in the disc algebra Let $\Omega$ be a Jordan domain in the complex plane whose boundary is piecewise analytic, and let $...
  4. Value distribution and uniqueness results of L-functions concerning certain linear differential polynomials In this paper, we study a uniqueness question of meromorphic functions concerning certain linear dif...
  5. Disk-cyclic and codisk-cyclic weighted pseudo-shifts In this paper, we characterize disk-cyclic and codisk-cyclic weighted pseudo-shifts on Banach sequen...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.